MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CPS DIRECT¿; CATHETER, PERCUTANEOUS

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CPS DIRECT¿; CATHETER, PERCUTANEOUS
Model Number 410213
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 11/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer reference number: 2017865-2023-94634.Related manufacturer reference number: 2017865-2023-94635.Related manufacturer reference number: 2017865-2023-94636.It was reported during a system implant procedure, the patient experienced a cardiac perforation resulting in pericardial effusion.The entire system was removed to resolve the issue.No further adverse patient consequences were reported.
 
Additional Manufacturer Narrative
The reported event indicated surgery was suspended due to pericardial effusion.As received, only the dilator was returned for analysis the catheter used at the procedure was not returned.Visual examination found the dilator was normal no anomalies were noted.
 
Additional Manufacturer Narrative
This correction report is being submitted to update d1 and d4 to align with the global unique device identification database (gudid).

Brand Name
CPS DIRECT¿
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18315542
Report Number2017865-2023-94638
Device Sequence Number14990626
Product Code DQY
UDI-Device Identifier05414734207089
UDI-Public(01)05414734207089(10)8416425(17)250331
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model Number410213
Device Catalogue Number410213
Device Lot Number8416425
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2023
Supplement Date Received by Manufacturer01/24/2024
06/12/2024
Initial Report FDA Received Date12/12/2023
Supplement Report FDA Received Date02/02/2024
06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown